Hmm two months later and I'm posting an update to my results a couple of posts above -_-
I've decided to wean myself off this stuff. It helps with my feelings of nervousness in social situations - not perfect, although I'm only on 50MG (which I understand is the lowest dose). I've been drinking heavily with this stuff and I've been OK with no adverse side effects (N.B. While being on this, it's easy to forget I have a penis
Sex drive = 0... or even -1).
Otherwise, all seems mostly fine, except I've started to get moderate headaches (around two-three months after beginning Pristiq), mostly at night, when I take the tablets (from reading other sites, it seems almost like the headaches are caused by my brain 'reminding' me it's time for my next dose). Also, I've been getting minor anxiety attacks... the best way I can describe these are the feeling that something dreadful is going to, or is, happening, and that horrible feeling that something is awfully wrong. The feeling comes and goes, but I'm certain I've never felt like this before.
So while the Pristiq has helped with nervousness in social settings (to clarify: It doesn't give me 'energy' to be more sociable, just take the nervousness away), it has given me mild anxiety attacks (if that's what you can call them). Also I have the headaches, which I really don't like... and a loss of energy/motivation.
I've decided to start taking the pills every second day for a week, then every third day in the second week, etc. until I'm taking them maybe once a week and then stop them altogether.
Of course, your mileage may vary. Everyone has different reactions to different medications - while Pristiq helps me in some regards, it causes me problems in others. I guess it's a matter of me trying something else... :/
To anyone reading this: Please don't write this stuff off - some people find it great, it's just a matter of trying what works for you.